# SDR CA090121008

- Difficulty date: December 21, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: H4M440507
- Condition: Inoperative
- Location: Engine
- Part time: 1,026 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WOULD NOT ENGAGE.  STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
